Alert archive / Pennsylvania / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 8, 20155 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 8, 2015, 4:34 PM EDT for 5 counties in Pennsylvania. It was in force for 116 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2015, 4:34 PM EDT (20:34 UTC)
Expired
Jun 8, 2015, 6:30 PM EDT
In force
116 min
Issued by
NWS Philadelphia/Mount Holly

Counties Berks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 136 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 5:40 PM EDTTSTM WND DMGHamburg, PATREE LIMBS AND WIRES DOWN IN SEVERAL LOCATIONS IN BERKS COUNTY... ESPECIALLY THE NORTHERN HALF.
Jun 8, 6:05 PM EDTTSTM WND DMGMertztown, PAPOLES AND WIRES DOWN
Jun 8, 6:05 PM EDTTSTM WND DMGTopton, PAPOLES AND WIRES DOWN
Jun 8, 6:05 PM EDTTSTM WND GST 65Topton, PA
Jun 8, 6:07 PM EDTTSTM WND GST 60Mertztown, PA
Jun 8, 6:20 PM EDTTSTM WND DMGAlburtis, PANUMEROUS TREES AND WIRES DOWN IN ALBURTIS AND MACUNGIE. SOME ROADS CLOSED. 1606 CUSTOMERS WITHOUT POWER IN LOWER MACGUNGIE TOWNSHIP. INITIAL REPORT RELAYED BY EPAWA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 333 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
333 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WWUS81 KPHI 082034
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
434 PM EDT MON JUN 8 2015
 
PAZ054-055-060>062-082230-
CARBON-MONROE-NORTHAMPTON-BERKS-LEHIGH-
434 PM EDT MON JUN 8 2015

...STRONG THUNDERSTORMS WILL AFFECT LEHIGH... MONROE...CARBON... 
NORTHAMPTON AND BERKS COUNTIES LATE THIS AFTERNOON AND EVENING...

AT 430 PM EDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS LOCATED 
OVER DAUPHIN...LEBANON...AND SCHUYLKILL COUNTIES. THIS LINE WAS 
MOVING EAST AT 20 MILES PER HOURS AND SHOULD ENTER WESTERN PORTIONS 
OF BERKS COUNTY AND CARBON COUNTY BEFORE 600 PM.   
 
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE 
STORMS AS THEY MOVE INTO THE AREA. FREQUENT CLOUD-TO-GROUND 
LIGHTNING AND HEAVY DOWNPOURS SHOULD ALSO BE EXPECTED. 

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO 
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL 
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR NORTHWESTERN
NEW JERSEY AND NORTHEASTERN PENNSYLVANIA.

LAT...LON 4057 7602 4065 7598 4074 7576 4091 7599
      4101 7573 4110 7575 4112 7564 4123 7554
      4125 7513 4115 7515 4109 7497 4098 7514
      4086 7505 4075 7519 4062 7519 4042 7549
      4045 7553 4026 7568 4014 7587 4049 7643
TIME...MOT...LOC 2027Z 260DEG 25KT 4120 7546 
$$

JJM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 8, 4:20 PM EDT, 14 minutes earlier.

Area forecast discussion, Jun 8, 4:20 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT MON JUN 8 2015

.SYNOPSIS...
A COLD FRONTAL BOUNDARY WILL MOVE THROUGH THE REGION TONIGHT AND
TUESDAY. THIS WILL BE FOLLOWED BY A HIGH PRESSURE SYSTEM BUILDING
EASTWARD INTO THE REGION FOR THE MIDDLE OF THE WEEK. ANOTHER FRONTAL
BOUNDARY WILL BUILD SOUTHEASTWARD INTO THE REGION BY THE END OF THE
WEEK DECAYING OR STALLING JUST SOUTH OF THE REGION BY EARLY NEXT
WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
TORNADO WATCH NUMBER 278 HAS BEEN ISSUED FOR NORTHEASTERN PA AND
NORTHWESTERN NEW JERSEY THRU 10 PM. WE ARE WATCHING SEVERAL
SUPERCELLS BACK TO OUR WEST THAT WILL TRACK EAST-NORTHEASTWARD
INTO THE TORNADO WATCH AREA BETWEEN 5 AND 8 PM. WE AREA ALSO
WATCHING MORE STORMS ORGANIZING BACK INTO CENTRAL PA AND THE BLUE
RIDGE. THIS LINE OF STORMS MAY MOVE INTO THE REST OF OUR CWA
THIS EVENING (ESPECIALLY AFTER SUNSET).

SHOWERS AND TSTMS ERUPTING ACROSS NY/PA AND FURTHER SW THIS
AFTERNOON. LOW LEVEL MOISTURE CONTINUES TO INCREASE ON A DECENT SRLY
FLOW ACROSS THE AREA. SHOWERS AND TSTMS WILL MOVE IN FROM THE W THIS
EVENING AND OVERSPREAD THE AREA TONIGHT. A FEW SCT SHOWERS MAY
DEVELOP AHEAD OF THE MAIN LINE (3PM - 5PM) OVER THE DELMARVA AND
LOWER DEL VALLEY. POPS INCREASE INTO THE LIKELY/CATEGORICAL RANGE N
TONIGHT AND REMAIN MOSTLY CHC ACROSS THE S. GUSTY WINDS/LOCAL
FLOODING POSSIBLE WITH TSTMS. LOWS TONIGHT WILL REMAIN MILD IN THE
LOW/MID 60S NORTH AND MID/UPPER 60S S/E.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
A GOOD DEAL OF UNCERTAINTY WITH REGARDS TO TUESDAYS WEATHER.
AN UPPER TROUGH SLOWS AS IT CROSSES THE AREA AND THE SFC FRONT
WASHES OUT. POPS AND CLOUD COVER WILL BE HIGHER N THROUGH THE
DAY...BUT THE DAY WILL NOT BE A TOTAL WASH-OUT. THERE COULD BE A
DECENT AMOUNT OF SUNSHINE ACROSS SRN NJ AND THE DELMARVA ON TUE.
TEMPS WILL VARY FROM THE UPPER 70S NORTH TO THE LOW/MID 80S SOUTH.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
TUESDAY NIGHT THROUGH FRIDAY: HIGH PRESSURE WILL GRADUALLY BUILD
INTO THE REGION BY WEDNESDAY. INITIALLY, A FAIRLY
SEASONABLE AIRMASS WILL BE IN PLACE WITH SUNNY SKIES. HOWEVER, ON
THE BACKSIDE OF THE HIGH PRESSURE WARMTH AND MOISTURE WILL BE
ADVECTED INTO THE REGION, RAISING RELATIVE HUMIDITY AND
TEMPERATURES FOR THE LATER HALF OF THE WEEK. 925 MB TEMPS ARE
CURRENTLY MODELED TO BE AROUND 25C. THE INCREASE IN MOISTURE WILL
LEAD TO WARMER AND MUGGIER NIGHTS AS WELL. THESE FACTORS SUGGEST
WE SHOULD SEE HIGHS PUSHING AND EXCEEDING 90 THURSDAY AND FRIDAY
FOR MOST OF US WITH HEAT INDEX VALUES IN THE MID 90'S, POSSIBLY
FLIRTING WITH ADVISORY CRITERIA. AN APPROACHING FRONTAL BOUNDARY
FROM THE NORTHWEST LOOKS TO BE THE ONLY OFFER OF A BREAK WITH A
SLIGHT CHANCE OF A THUNDERSTORM. HOWEVER, IT ENCOUNTERS THE
ESTABLISHED RIDGE AND ASSOCIATED HIGH PRESSURE OVER THE REGION
WHICH WILL SLOW IT AND RESULT IN THE FRONT DECAYING OVER THE
REGION THIS WEEKEND. NOT MUCH SPREAD IN THE MODELS AND VARIOUS
ENSEMBLES IN THIS PERIOD. .

FRIDAY NIGHT THROUGH MONDAY: THE RIDGE OF HIGH PRESSURE IN PLACE FOR
THE MIDDLE OF THE WEEK WILL GRADUALLY BUILD SOUTHEASTWARD.
MOISTURE FROM TROPICAL STORM BLANCA AND THE GULF OF MEXICO WILL
TRAVEL NORTHWARD ON THE BACKSIDE OF THE HIGH PRESSURE ALONG WITH
SEVERAL WAVES OF LOW PRESSURE. SHOWER AND THUNDERSTORM CHANCES
WILL INCREASE BY SATURDAY AS A RESULT, KNOCKING A LITTLE OFF THE
HEAT. THE FRONTAL BOUNDARY LOOKS TO CONTINUE IT'S SLOW MOVEMENT
ACROSS THE SOUTHERN HALF OF THE REGION SUNDAY AND MONDAY WITH THE
HIGHER RAIN AND STORM CHANCES SHIFTING SOUTH OF THE REGION.
TEMPERATURES LOOK TO BE COOLER AS WELL. THE LOCATION OF THE
FRONTAL BOUNDARY IS MORE UNCERTAIN BY MONDAY WITH THE FURTHER
NORTH GFS BRINGING ANOTHER ROUND OF HEAT AND THE ECMWF BEING
COOLER. FOR NOW WILL TREND SLIGHTLY WARMER AND MUGGIER THAN THE
ENSEMBLE GUIDANCE SUNDAY AND MONDAY. .

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.

VFR CONDITIONS EARLY/MID AFTERNOON WILL TRANSITION TO POORER
CONDITIONS TONIGHT AS A COLD FRONT FROM THE WEST APPROACHES. MODELS
INDICATE THAT SHOWER/TSTM COVERAGE WILL INCREASE...POSSIBLY AS EARLY
AS 20Z/21Z OVER THE DEL VALLEY AND THEN MORE WIDESPREAD COVERAGE
OVERNIGHT. DECIDED TO TEMPO THE FIRST BATCH OF SHOWERS FOR NOW WITH
LOW/MED CONFID. OF OCCURRENCE. IT COULD END UP BEING MORE TSTMS...SO
AMDS ARE POSSIBLE. OVERNIGHT THE COVERAGE SHOULD BE GREATER (THAN
LATE AFTERNOON) AND THE CHC FOR THUNDER GOOD WITH THE FRONT GETTING
CLOSER. TRIED TO TIME THE TEMPO GROUPS WITH THE HRRR MODEL WITH ITS
SOLUTION LOOKING REASONABLE. BEHIND THE SHOWERS/TSTMS OVERNIGHT SOME
LOW CIGS (MVFR) POSSIBLE AND PATCHY FOG ALSO EXPECTED. IMPROVING
CONDITIONS TUE AFTER 13/14Z.

OUTLOOK...
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT: VFR. WINDS UNDER 10 KNOTS.

THURSDAY THROUGH FRIDAY NIGHT: AN ISOLATED SHOWER OR THUNDERSTORM,
OTHERWISE VFR. SOUTHWEST WIND GUSTS AROUND 15 KNOTS POSSIBLE THURSDAY
AFTERNOON.

SATURDAY: MVFR AND IFR RESTRICTIONS IN SHOWERS AND STORMS POSSIBLE,
MAINLY IN THE AFTERNOON. WESTERLY WIND GUSTS AROUND 15 KNOTS IN
THE AFTERNOON.

&&

.MARINE...
WE WILL MAINTAIN  THE PRESENT SCA FLAG FOR THE WATERS THIS EVENING
AND OVERNIGHT. THE SRLY GRADIENT AHEAD OF THE FRONT CONTINUES TO
IMPROVE AND STEADY WINDS WITH G25 TO 30 KNOTS EXPECTED. TSTMS WILL
OVERSPREAD THE WATERS TONIGHT AND WINDS/SEAS WILL CREATE HAZARDOUS
CHOP. SCA FLAG COULD BE EXTENDED IN TIME OVER DEL BAY IF CONDITIONS
DO NOT SETTLE DOWN FAST ENOUGH.

OUTLOOK...
SUB SCA SEAS AND WINDS THROUGHOUT THE PERIOD. GENERAL WEST TO
SOUTHWEST WINDS UNDER 20 KNOTS, HIGHEST GUSTS THURSDAY AFTERNOON.
SEAS AROUND FOUR FEET TUESDAY EVENING, SCA EXTENSION UNLIKELY ATTM.
SEAS THEN AROUND THREE FEET THROUGH SATURDAY.

&&

.RIP CURRENTS...
THE RIP CURRENT RISK THROUGH THIS EVENING IS MODERATE FOR BOTH THE
JERSEY SHORE AND THE DELAWARE BEACHES. THIS IS BASED ON A DECENT
LONGSHORE CURRENT DEVELOPING, WHICH SHOULD BE ENHANCED SOME
NEARSHORE THIS AFTERNOON AS THE WINDS INCREASE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR ANZ430-
     431.

&&

SYNOPSIS...GAINES/99
NEAR TERM...KLEIN/O'HARA
SHORT TERM...O'HARA
LONG TERM...GAINES/99
AVIATION...GAINES/O'HARA/99
MARINE...GAINES/O'HARA/99
RIP CURRENTS...STAFF
Hazardous weather outlook, Jun 8, 4:26 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
426 PM EDT MON JUN 8 2015

DEZ002-003-MDZ008-012-015-019-020-NJZ010-012-013-016-020>023-027-
092030-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-
426 PM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

SOME STRONG THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE LATE THIS
EVENING. THE GREATEST SEVERE THUNDERSTORM THREAT IS WEST OF THE
AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ004-NJZ014-024>026-092030-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
426 PM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP
CURRENTS ALONG THE NEW JERSEY AND DELAWARE COASTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-092030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
426 PM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ001-NJZ009-015-017>019-PAZ070-071-101>106-092030-
NEW CASTLE-HUNTERDON-MERCER-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
426 PM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS ARE POSSIBLE
DURING THE MID TO LATE EVENING. HOWEVER, THE GREATEST SEVERE
THUNDERSTORM THREAT IS WEST OF THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAT INDEX VALUES IN THE MID 90'S ARE POSSIBLE THURSDAY AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NJZ001-007-008-PAZ054-055-060>062-092030-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
426 PM EDT MON JUN 8 2015

...TORNADO WATCH 278 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH UNTIL 10 PM.

THUNDERSTORMS LATE AFTERNOON AND EVENING MAY BECOME STRONG TO
SEVERE WITH STRONG WINDS, LARGE HAIL AND ISOLATED TORNADOES. IN
ADDITION, TORRENTIAL RAIN IS POSSIBLE WHICH MAY CAUSE POOR
DRAINAGE AND POSSIBLY SMALL STREAM OR CREEK FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED. PLEASE RELAY ANY
REPORTS TO THE NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, Jun 8, 4:34 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
434 PM EDT MON JUN 8 2015

PAZ054-055-060>062-082230-
CARBON-MONROE-NORTHAMPTON-BERKS-LEHIGH-
434 PM EDT MON JUN 8 2015

...STRONG THUNDERSTORMS WILL AFFECT LEHIGH... MONROE...CARBON...
NORTHAMPTON AND BERKS COUNTIES LATE THIS AFTERNOON AND EVENING...

AT 430 PM EDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS LOCATED
OVER DAUPHIN...LEBANON...AND SCHUYLKILL COUNTIES. THIS LINE WAS
MOVING EAST AT 20 MILES PER HOURS AND SHOULD ENTER WESTERN PORTIONS
OF BERKS COUNTY AND CARBON COUNTY BEFORE 600 PM.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS AS THEY MOVE INTO THE AREA. FREQUENT CLOUD-TO-GROUND
LIGHTNING AND HEAVY DOWNPOURS SHOULD ALSO BE EXPECTED.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR NORTHWESTERN
NEW JERSEY AND NORTHEASTERN PENNSYLVANIA.

LAT...LON 4057 7602 4065 7598 4074 7576 4091 7599
      4101 7573 4110 7575 4112 7564 4123 7554
      4125 7513 4115 7515 4109 7497 4098 7514
      4086 7505 4075 7519 4062 7519 4042 7549
      4045 7553 4026 7568 4014 7587 4049 7643
TIME...MOT...LOC 2027Z 260DEG 25KT 4120 7546

JJM

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 9:41 PM EDTSmall Craft Advisory for WindsPHI6 hr
Jun 8, 3:32 AM EDTSmall Craft AdvisoryPHI35 hr
Jun 8, 6:16 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren59 min
Jun 8, 5:17 PM EDTSevere Thunderstorm WarningPHIBerks58 min
Jun 8, 5:51 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh54 min
Jun 8, 6:15 PM EDTSpecial Weather StatementPHIBucks, Chester, Delaware, Montgomery, Philadelphia2 hr
Jun 8, 7:19 PM EDTSevere Thunderstorm WarningPHIBucks, Chester, Montgomery56 min

Nearby

Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.